Alert archive / Montana / Winter Storm Warnings in 2012
Winter Storm Warning 6, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Mar 5, 2012, 5:10 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 5:10 PM MST (00:10 UTC)
- Expired
- Mar 6, 2012, 9:44 AM MST
- In force
- 17 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
623 WWUS45 KTFX 060010 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 510 PM MST MON MAR 5 2012 MTZ009-061215- /O.UPG.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/ /O.NEW.KTFX.WS.W.0006.120306T0010Z-120306T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 510 PM MST MON MAR 5 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST TUESDAY FOR ELEVATIONS ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET FOR HEAVY SNOW... WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: HEAVY SNOW AND BLOWING SNOW HAS BEEN AFFECTING ELEVATIONS NEAR AND ABOVE 7000 FEET IN THE ROCKY MOUNTAIN FRONT. SNOW AND BLOWING SNOW WILL CONTINUE AND SPREAD INTO THE LOWER ELEVATION TONIGHT. * SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED ABOVE 5000 FEET. * WINDS AND VISIBILITY: WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY. WINDS COULD GUST TO 70 MPH BEFORE MIDNIGHT. FALLING AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * ELEVATIONS: ABOVE 5000 FEET. * OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED WITH REDUCED VISIBILITIES. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ048-061215- /O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 510 PM MST MON MAR 5 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL DEVELOP THIS EVENING ALONG THE HIGHER ELEVATIONS OF THE ROCKY MOUNTAIN FRONT. * SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 3-6 INCHES ARE EXPECTED ABOVE 4500 FEET. * WINDS AND VISIBILITY: FALLING AND BLOWING SNOW MAY REDUCE VISIBILITIES TO LESS THAN 1 MILE AT TIMES. * ELEVATIONS: ABOVE 4500 FEET. * OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-061215- /O.CON.KTFX.WW.Y.0016.120306T1200Z-120307T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 510 PM MST MON MAR 5 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL DEVELOP OVER SOUTHWEST MONTANA TUESDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES OVER THE AREA. * SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED IN THE HIGHER TERRAIN WITH 1 TO 4 INCHES IN THE VALLEYS. * WINDS AND VISIBILITY: FALLING AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN 1 MILE AT TIMES. * OTHER IMPACTS:SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED WITH REDUCED VISIBILITIES. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
4 follow-up statements
014 WWUS45 KTFX 060450 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 949 PM MST MON MAR 5 2012 MTZ009-061230- /O.CON.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 949 PM MST MON MAR 5 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. * TIMING AND MAIN IMPACT: HEAVY SNOW AND BLOWING SNOW HAS BEEN AFFECTING ELEVATIONS NEAR AND ABOVE 7000 FEET IN THE ROCKY MOUNTAIN FRONT. SNOW AND BLOWING SNOW WILL CONTINUE AND SPREAD INTO THE LOWER ELEVATION TONIGHT. * SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED ABOVE 5000 FEET. * WINDS AND VISIBILITY: WINDS OF 25 TO 35 MPH WITH GUSTS TO50 MPH ARE LIKELY. WINDS COULD GUST TO 70 MPH BEFORE MIDNIGHT. FALLING AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * ELEVATIONS: ABOVE 5000 FEET. * OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED WITH REDUCED VISIBILITIES. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ048-061230- /O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 949 PM MST MON MAR 5 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL DEVELOP THIS EVENING ALONG THE HIGHER ELEVATIONS OF THE ROCKY MOUNTAIN FRONT. * SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 3-6 INCHES ARE EXPECTED ABOVE 4500 FEET. * WINDS AND VISIBILITY: FALLING AND BLOWING SNOW MAY REDUCE VISIBILITIES TO LESS THAN 1 MILE AT TIMES. * ELEVATIONS: ABOVE 4500 FEET. * OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-061230- /O.CON.KTFX.WW.Y.0016.120306T1200Z-120307T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 949 PM MST MON MAR 5 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL ACCOMPANY A COLD FRONT MOVING QUICKLY THROUGH SOUTHWEST MONTANA ON TUESDAY. SNOW WILL BE HEAVY AT TIMES DURING THE MORNING AND AFTERNOON. HEAVY SNOW WILL LEAD TO RAPID ACCUMULATIONS OVER A 3 TO 6 HOUR PERIOD FOR MOST LOCATIONS...MAKING TRAVEL DIFFICULT FOR A TIME...ESPECIALLY DURING THE MORNING COMMUTE. * SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED IN THE HIGHER TERRAIN WITH 1 TO 4 INCHES IN THE VALLEYS. * VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. * OTHER IMPACTS: ROADS WILL BECOME SNOW COVERED AND SLIPPERY...COMBINING WITH REDUCED VISIBILITIES TO MAKE FOR HAZARDOUS TRAVEL CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
412 WWUS45 KTFX 061043 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 343 AM MST TUE MAR 6 2012 MTZ009-061800- /O.CON.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 343 AM MST TUE MAR 6 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: HEAVY SNOW HAS ENDED...HOWEVER PERIODS OF LIGHT SNOW ALONG WITH BLOWING AND DRIFTING SNOW WILL CONTINUE THROUGH THIS MORNING. * SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED THIS MORNING WITH STORM TOTAL SNOWFALL OF 6 TO 10 INCHES ABOVE 5000 FEET. * WINDS AND VISIBILITY: WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL GRADUALLY SUBSIDE THROUGH THIS MORNING. FALLING AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ048-061800- /O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 343 AM MST TUE MAR 6 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: PERIODS OF LIGHT SNOW ALONG WITH BLOWING AND DRIFTING SNOW WILL CONTINUE THROUGH THIS MORNING. * SNOW ACCUMULATIONS: NEW SNOW ACCUMULATION OF ONE TO THREE INCHES IS EXPECTED THIS MORNING WITH TOTAL SNOW ACCUMULATIONS OF 3-6 INCHES ABOVE 4500 FEET. * WINDS AND VISIBILITY: FALLING AND BLOWING SNOW MAY REDUCE VISIBILITIES TO LESS THAN 1 MILE AT TIMES THIS MORNING. * ELEVATIONS: ABOVE 4500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-061800- /O.CON.KTFX.WW.Y.0016.120306T1200Z-120307T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 343 AM MST TUE MAR 6 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL ACCOMPANY A COLD FRONT MOVING QUICKLY THROUGH SOUTHWEST MONTANA THIS MORNING. SNOW MAY BE HEAVY AT TIMES DURING THE MORNING. HEAVY SNOW WILL LEAD TO RAPID ACCUMULATIONS OVER A 3 TO 6 HOUR PERIOD FOR MOST LOCATIONS...MAKING TRAVEL DIFFICULT FOR A TIME...ESPECIALLY DURING THE MORNING COMMUTE. * SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED IN THE HIGHER TERRAIN WITH 1 TO 4 INCHES IN THE VALLEYS. ISOLATED HIGHER AMOUNTS ARE POSSIBLE OVER SOME OF THE PEAKS IN THE MADISON AND GALLATIN RANGES. * VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. * OTHER IMPACTS: EXPECT A RAPID CHANGE IN WEATHER CONDITIONS WITH THE ARRIVAL OF THE COLD FRONT THIS MORNING. ROADS WILL BECOME SNOW COVERED AND SLIPPERY...COMBINING WITH REDUCED VISIBILITIES TO MAKE FOR HAZARDOUS TRAVEL CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
248 WWUS45 KTFX 061511 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 811 AM MST TUE MAR 6 2012 MTZ009-061800- /O.CON.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 811 AM MST TUE MAR 6 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: AREAS OF LIGHT SNOW WILL CONTINUE OVER THE NORTHERN ROCKY MOUNTAIN FRONT THROUGH THIS MORNING. * SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED THIS MORNING. * WINDS AND VISIBILITY:FALLING AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ048-061800- /O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 811 AM MST TUE MAR 6 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: AREAS OF LIGHT SNOW WILL CONTINUE OVER THE SOUTHERN ROCKY MOUNTAIN FRONT THROUGH THIS MORNING. * SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED THIS MORNING. * WINDS AND VISIBILITY:FALLING AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 4500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-070000- /O.CON.KTFX.WW.Y.0016.000000T0000Z-120307T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 811 AM MST TUE MAR 6 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS MORNING. SNOWFALL RATES AROUND 1 INCH PER HOUR CAN BE EXPECTED AT TIMES THIS MORNING. EXPECT THE SNOW TO GRADUALLY DECREASE IN INTENSITY DURING THE AFTERNOON HOURS. * SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED IN THE HIGHER TERRAIN...WITH 3 TO 6 INCHES IN THE BOZEMAN VALLEY...WHILE 1 TO 3 INCHES CAN BE EXPECTED AT LOWER ELEVATIONS OVER THE REMAINDER OF GALLATIN...MADISON...AND BEAVERHEAD COUNTIES. * VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. * OTHER IMPACTS: EXPECT ROADS TO BE SNOW COVERED AND SLIPPERY...COMBINING WITH REDUCED VISIBILITIES TO MAKE FOR HAZARDOUS TRAVEL CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON AND MONIDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
494 WWUS45 KTFX 061644 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 944 AM MST TUE MAR 6 2012 MTZ009-061745- /O.CAN.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 944 AM MST TUE MAR 6 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON BUT SNOW ACCUMULATIONS WILL BE LIMITED TO 1 TO 3 INCHES. $$ MTZ048-061745- /O.CAN.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 944 AM MST TUE MAR 6 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON BUT SNOW ACCUMULATIONS WILL BE LIMITED TO 1 TO 3 INCHES. $$ MTZ008-015-055-070000- /O.CON.KTFX.WW.Y.0016.000000T0000Z-120307T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 944 AM MST TUE MAR 6 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS MORNING. SNOWFALL RATES AROUND 1 INCH PER HOUR CAN BE EXPECTED AT TIMES THIS MORNING. EXPECT THE SNOW TO GRADUALLY DECREASE IN INTENSITY DURING THE AFTERNOON HOURS. * SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED IN THE HIGHER TERRAIN...WITH 3 TO 6 INCHES IN THE BOZEMAN VALLEY...WHILE 1 TO 3 INCHES CAN BE EXPECTED AT LOWER ELEVATIONS OVER THE REMAINDER OF GALLATIN...MADISON... AND BEAVERHEAD COUNTIES. * VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. * OTHER IMPACTS: EXPECT ROADS TO BE SNOW COVERED AND SLIPPERY... COMBINING WITH REDUCED VISIBILITIES TO MAKE FOR HAZARDOUS TRAVEL CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 5, 2:55 PM MST, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 5, 2:55 PM MST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 255 PM MST MON MAR 5 2012 .DISCUSSION... TONIGHT THROUGH WEDNESDAY...AN UPPER LEVEL LOW PRESSURE TROF IS APPROACHING THE WEST COAST AND HEIGHTS ALOFT OVER THE ZONES HAVE BEGUN TO FALL. RADAR CONTINUES TO SHOW LIGHT SNOW OVER THE NORTHERN ROCKIES AND...WITH THE APPROACHING FRONT...HAVE ISSUED A WINTER WEATHER ADVISORY WITH THE PASSES IN MIND. SOUTHWEST FLOW AHEAD OF THE TROF WILL BRING MOISTURE ACROSS MAINLY THE SOUTHWEST AND CENTRAL ZONES TONIGHT. ONLY SEE WEAK LIFT THROUGH THE NIGHT BUT THIS WILL BE STRENGTHENING OVER THE SOUTHWEST ZONES BY MORNING. A SURFACE LOW PRESSURE CENTER WILL MOVE ACROSS ALBERTA AND SASKATCHEWAN TONIGHT AND DRAW COLDER CANADIAN AIR INTO THE REGION. WINDS SHOULD SHIFT ALONG THE NORTHERN ROCKIES AND THE HILINE 09-12Z TUESDAY WITH SNOW SPREADING SOUTH AROUND 12Z. THE FRONT LOOKS QUITE DRY AND SNOW ACCUMULATIONS ARE EXPECTED TO BE LOW. HOWEVER...AS THE FRONT REACHES THE SOUTHWEST ZONES...SOME HEAVIER SNOW IS EXPECTED AND SNOW AMOUNTS HAVE BEEN BUMPED UP SOMEWHAT ACROSS GALLATIN AND MADISON COUNTIES. A WINTER WEATHER ADVISORY FOR SNOW HAS ALSO BEEN ISSUED FOR THE SOUTHWEST ZONES. THE UPPER LEVEL TROF WILL MOVE THROUGH THE PACIFIC NORTHWEST TUESDAY MORNING AND MOVE OVER THE NORTHERN ROCKIES BY LATE AFTERNOON. FLOW ALOFT WILL SWITCH TO THE NORTHWEST TUESDAY NIGHT AND HEIGHTS WILL BEGIN TO REBUILD. THE JET ONCE AGAIN BE NORTH OF THE ZONES AND TEMPS SHOULD RECOVER QUICKLY. ZELZER WEDNESDAY NIGHT THROUGH MONDAY...A RATHER QUIET PERIOD OF WEATHER IS EXPECTED FOR THE SECOND HALF OF THE WORK WEEK...AND RIGHT THROUGH THE UPCOMING WEEKEND. MOSTLY DRY/DRY CONDITIONS WILL PREVAIL OVER THE REGION...WITH ONLY A SMALL CHANCE FOR SHOWERS OVER THE ROCKY MOUNTAIN FRONT FOR SUNDAY AND INTO MONDAY...OTHERWISE THE REMAINDER OF THE REGION SHOULD REMAIN DRY. EXPECT A NICE WARMING TREND...WITH AFTERNOON HIGHS GENERALLY 10 TO 15 DEGREES ABOVE NORMAL ON MOST AFTERNOONS. BRUSDA && .AVIATION... UPDATED 1815Z. GUSTY WEST WINDS WILL AFFECT THE PLAINS OF NORTH CENTRAL MONTANA TODAY...WHILE WIDESPREAD RAIN/SNOW WILL AFFECT THE ROCKY MOUNTAIN FRONT. EXPECT MOUNTAINS TO BE OBSCURED OVER THE FRONT RANGE ALONG WITH IFR CONDITIONS OR WORSE. A COOL FRONT WILL MOVE WEST TO EAST THROUGH THE REGION STARTING AFTER 08Z TUESDAY. EXPECT WIDESPREAD LOW CLOUDS AND PRECIP TO ACCOMPANY THE FRONTAL PASSAGE. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 28 31 17 41 / 30 40 10 0 CTB 20 27 14 39 / 30 50 10 0 HLN 29 32 19 38 / 60 50 20 0 BZN 28 32 13 35 / 40 80 20 10 WEY 18 30 1 29 / 60 100 30 10 DLN 26 29 12 37 / 50 80 20 0 HVR 27 33 15 43 / 20 40 10 0 LWT 28 31 14 37 / 20 60 20 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL MIDNIGHT MST TONIGHT EASTERN GLACIER... NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. WINTER WEATHER ADVISORY UNTIL 11 AM MST TUESDAY NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM MST TUESDAY BEAVERHEAD...GALLATIN...MADISON. HIGH WIND WARNING UNTIL MIDNIGHT MST TUESDAY NIGHT FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 5, 3:16 PM MST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 316 PM MST MON MAR 5 2012 MTZ009-048-062215- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 316 PM MST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT PUSHES THROUGH THE REGION LATE TONIGHT...BRINGING SIGNIFICANTLY COLDER TEMPERATURES ON TUESDAY. SNOW IS LIKELY IN THE MOUNTAINS WITH A CHANCE OF SNOW SHOWERS AT LOWER ELEVATIONS AS WELL. ONE TO FOUR INCHES OF NEW SNOW ACCUMULATION IS POSSIBLE IN THE MOUNTAINS AND IMMEDIATELY ADJACENT PLAINS LATE TONIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-055-062215- BEAVERHEAD-GALLATIN- 316 PM MST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTER WEATHER ADVISORY IS IN EFFECT 5 AM TUESDAY THROUGH 5 PM TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010-062215- EASTERN GLACIER- 316 PM MST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH THROUGH THE REGION EARLY TUESDAY MORNING...BRINGING SIGNIFICANTLY COLDER TEMPERATURES ON TUESDAY. SNOW IS LIKELY IN THE MOUNTAINS WITH A CHANCE OF SNOW SHOWERS AT LOWER ELEVATIONS. ONE TO THREE INCHES OF NEW SNOW ACCUMULATION IS POSSIBLE IN THE MOUNTAINS WITH LITTLE OR NO ACCUMULATION AT LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ015-062215- MADISON- 316 PM MST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING HAS BEEN ISSUED FOR FOR THE NORRIS HILL AREA IN MADISON COUNTY THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5AM TUESDAY THROUGH 5 PM TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ011>014-044>047-049>054-062215- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 316 PM MST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT MILD BUT VERY WINDY CONDITIONS WILL CONTINUE INTO THIS EVENING WITH OCCASIONAL GUSTS OF 45 TO 55 MPH EXPECTED ON THE NORTH CENTRAL MT PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH THROUGH THE REGION EARLY TUESDAY MORNING...BRINGING SIGNIFICANTLY COLDER TEMPERATURES ON TUESDAY. SNOW IS LIKELY IN THE MOUNTAINS WITH A CHANCE OF SNOW SHOWERS AT LOWER ELEVATIONS. ONE TO THREE INCHES OF NEW SNOW ACCUMULATION IS POSSIBLE IN THE MOUNTAINS WITH LITTLE OR NO ACCUMULATION AT LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 5, 12:02 PM MST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1202 PM MST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM NON-TSTM WND GST 3 SW CUT BANK 48.61N 112.38W
03/05/2012 M60 MPH GLACIER MT ASOS
60 MPH WIND GUST AT THE CUT BANK AIRPORT.
&&
BRUSDALocal storm report, Mar 5, 12:15 PM MST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1215 PM MST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM NON-TSTM WND GST 4 NNE MCALLISTER 45.50N 111.70W
03/05/2012 M52 MPH MADISON MT DEPT OF HIGHWAYS
52 MPH WIND GUST AT NORRIS HILL DOT SENSOR.
&&
BRUSDALocal storm report, Mar 5, 1:08 PM MST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
108 PM MST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM NON-TSTM WND GST 3 SW CUT BANK 48.61N 112.38W
03/05/2012 M67 MPH GLACIER MT ASOS
67 MPH WIND GUST AT THE CUT BANK AIRPORT.
&&
BRUSDALocal storm report, Mar 5, 1:30 PM MST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
130 PM MST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
03/05/2012 M84 MPH GLACIER MT MESONET
84 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION.
&&
BRUSDALocal storm report, Mar 5, 1:32 PM MST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
132 PM MST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM NON-TSTM WND GST 3 SW CUT BANK 48.61N 112.38W
03/05/2012 M66 MPH GLACIER MT ASOS
66 MPH WIND GUST AT THE CUT BANK AIRPORT.
&&
CORRECTED EVENT...REMARKS
BRUSDALocal storm report, Mar 5, 4:56 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
456 PM MST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HIGH SUST WINDS 4 NNE MCALLISTER 45.50N 111.70W
03/05/2012 M40 MPH MADISON MT DEPT OF HIGHWAYS
&&
SUKThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 4:29 PM MST | Winter Storm Warning | TFX | 5 hr |
Nearby
Winter Storm Warnings in Montana, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.